# SDR AU960147

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 680FLP
- Engine: Lyc IO720B1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: D2310
- Condition: Leaking
- Location: Eng,Fuel Dist Sy
- Component: Romec, FUELPUMP
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP RELIEF VALVE GASKET LEAKING
